# SDR C2XA00IA230

- Difficulty date: August 5, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011160
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING POST FLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY LIGHT ADJACENT TO THE GALLEY SERVICE DOOR WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSEMBLY IBN ACCORDANCE WITH ATR42-320 JIC 33-50-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
